# SDR USAA2012081300020

- Difficulty date: August 8, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 44,751 hours, 16,615 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757030500100
- Condition: Out Of Rig
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN ADVISED THAT FLAPS WOULD NOT EXTEND ON INITIAL APPROACH.  PERFORMED A GO-AROUND AND THE SECOND ATTEMPT WAS ALSO UNSUCCESSFUL.  FLIGHT LANDED AT 160 KTS WITH SLATS IN NR 3 POSITION AND NO FLAP EXTENSION.  MAINTENANCE FOUND LEFT AND RIGHT INTERCONNECT STRUTS OUT OF RIG.  ADJUSTED STRUTS TO CORRECT RIG POSITION IAW AIRBUS MAINTENANCE MANUAL 27-51-4-0501.
